# SDR GLBA20050516

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 19,112 hours, 23,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 90229H4483
- Condition: Failed
- Location: Cockpit
- Part time: 2,070 hours, 2,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHEILD OUTER PLY SHATTERED.  REPLACED WINDSHEILD.
